# SDR SWAA2015091043658

- Difficulty date: September 3, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 59,244 hours, 34,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EGRESS LIGHT INOPERATIVE.  RELAMPED LIGHT IAW SIP.
